# SDR CA040426006

- Difficulty date: March 17, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Engine: Lyc TIO540*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: SL75060
- Condition: Failed
- Location: Connecting Rod
- Component: Connecting Rod
- Component part number: SL75060
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ASSEMBLY OF ENGINE, A NEW SUPERIOR CONNECTING ROD BOLT, P/N SL75060 AND LOT NR 574065 WAS BEING USED.  FOUND THAT THIS BOLTS MACHINING WAS INADEQUATE AND ALREADY WITHIN THE STRETCH LIMITS OF 2.255 - 2.256 INCHES WITHOUT A LOAD ON BOLT.
